# SDR AALA20100221TUL05

- Difficulty date: February 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DOUBLER, UNDER AFT GIRT BAR BRACKET AT AFT SERVICE DOOR STATION 1170.  INSTALLED DOUBLER PER AARD 53-20-00-16.
